# SDR ABXA2011041835

- Difficulty date: April 18, 2011
- Submitted: April 19, 2011
- Operation: Air carrier
- Aircraft: N795AX
- Make and model: Boeing 767281
- Aircraft serial: 23145
- Aircraft time: 50,668 hours, 41,056 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Harness
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ONE EACH DESCENT HARNESS MISSING AT THE SUPERNUMARY AREA.  DEF # 68451.  DEFERRED 1 EACH DESCENT HARNESS AT THE SUPERNUMARY AREA PER MEL 25-16-1-2.  PLACARD INSTALLED MBCB 4/19/11.  AIRCRAFT WAS NOT GROUNDED.
